| Catalog Number |
2420-0500 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device and or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite infusion set was missing a component the following information was received by the initial reporter with the following: it was reported by customer that iv tubing packaging was found to have ripped and the tubing had holes in it.